RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ovcharenko, Mikhail Aleksandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:81
Abstract pages:83
Full texts:16
References:7

http://www.mathnet.ru/eng/person143473
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=2140-4660
https://arxiv.org/a/ovcharenko_m_1

Publications in Math-Net.Ru
2018
1. M. A. Ovcharenko, “On Hamiltonian-minimal isotropic homogeneous tori in $\mathbb C^n$ and $\mathbb C\mathrm P^n$”, Sibirsk. Mat. Zh., 59:5 (2018),  1171–1178  mathnet  elib; Siberian Math. J., 59:5 (2018), 931–937  isi  scopus

Presentations in Math-Net.Ru
1. Hamiltonian-minimal Lagrangian submanifold
M. A. Ovcharenko
Iskovskikh Seminar
October 24, 2019 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019